# SDR VNAA2016050900018

- Difficulty date: May 9, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 29,803 hours, 29,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT LBL 27, BETWEEN FS 559+80 - 567 CORRODED. REPLACED SEAT TRACKS IAW AMM 53-01-11-000/400-802.
